# SDR SWI2023F00374

- Difficulty date: July 26, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE COMMON TO INTERCOSTAL DD4 AND AFT FORMER AT FS347 IS CORRODED     (C-CHECK RO 9/13/2023)    FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR SUPPORT ANGLE COMMON TO INTERCOSTAL DD4 AND AFT FORMER AT FS347 IAW CRJ700 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV -N, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
